Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 4, 2013, 4:24 PM CDT for Olmsted County, Winona County, Minnesota. It took effect at Apr 4, 2013, 5:07 PM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2013, 4:24 PM CDT (21:24 UTC)
- In effect from
- Apr 4, 2013, 5:07 PM CDT
- Expired
- Apr 5, 2013, 2:07 PM CDT
- In force
- 21 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Whitewater River near Whitewater State Park (WSPM5).
- Action stage
- 12 ft
- Minor stage
- 13.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05376100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
297 WGUS43 KARX 042124 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 424 PM CDT THU APR 4 2013 .WARM TEMPERATURES LEADING TO RAPID SNOW MELT IS CAUSING SIGNIFICANT RISES ON THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING...THEN QUICKLY FALL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-050924- /O.NEW.KARX.FL.W.0006.130404T2207Z-130405T1907Z/ /WSPM5.1.ER.130404T2207Z.130405T0000Z.130405T0107Z.NO/ 424 PM CDT THU APR 4 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * UNTIL FRIDAY EVENING. * AT 4:00 PM THURSDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 13.7 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. && LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205 $$
3 follow-up statements
810 WGUS83 KARX 042309 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 609 PM CDT THU APR 4 2013 .WARM TEMPERATURES AND SNOW MELT RESULTED IN A QUICK RISE ON THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. MINOR FLOODING CONTINUES AS THE RIVER STAGE IS NEARING A CREST BETWEEN 13.6 AND 13.7 FEET. THE WATER LEVEL IS EXPECTED TO FALL BELOW FLOOD STAGE TONIGHT. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-051409- /O.EXT.KARX.FL.W.0006.000000T0000Z-130405T1926Z/ /WSPM5.1.ER.130404T2159Z.130405T0000Z.130405T0126Z.NO/ 609 PM CDT THU APR 4 2013 THE FLOOD WARNING CONTINUES FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM THURSDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY RISE TO AROUND 13.7 FEET THROUGH THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT && LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205 $$
906 WGUS83 KARX 050159 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 859 PM CDT THU APR 4 2013 .SNOW MELT RISES DUE TO THE WARM TEMPERATURES ON MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK WILL CONTINUE INTO THE EVENING HOURS. IN ADDITION...THE SMALLER CREEKS AND STREAMS THAT FEED INTO THE MIDDLE FORK WHITEWATER RIVER AND SURROUNDING RIVERS WILL RUN HIGH...TO NEAR BANK FULL. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-051659- /O.EXT.KARX.FL.W.0006.000000T0000Z-130405T1920Z/ /WSPM5.1.SM.130404T2159Z.130404T2245Z.130405T0120Z.NO/ 859 PM CDT THU APR 4 2013 THE FLOOD WARNING CONTINUES FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER HOLD STEADY THIS EVENING...THEN DROP BELOW FLOOD STAGE TONIGHT. && LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205 $$
403 WGUS83 KARX 050351 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1051 PM CDT THU APR 4 2013 .SNOW MELT RISES DUE TO THE WARM TEMPERATURES ON THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK HAVE STOPPED...AND WATERS HAVE STARTED TO RECEDE...DROPPING BELOW FLOOD STAGE. THE WARNING IS CANCELLED AS A RESULT. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC109-169-050421- /O.CAN.KARX.FL.W.0006.000000T0000Z-130405T1920Z/ /WSPM5.1.SM.130404T2159Z.130404T2245Z.130405T0145Z.NO/ 1051 PM CDT THU APR 4 2013 THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. * AT 10:00 PM THURSDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 13.5 FEET. * FELL BELOW FLOOD STAGE AT 8:45 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO M FEET BY . $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 4, 2:20 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 4, 2:20 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 220 PM CDT THU APR 4 2013 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) ISSUED AT 220 PM CDT THU APR 4 2013 SURFACE MAP THIS AFTERNOON HAS THE COLD FRONT RESPONSIBLE FOR ISOLATED SHOWERS TODAY EXITING THE AREA...POSITIONED FROM JUST SOUTH OF GREEN BAY THROUGH BOSCOBEL WI AND THEN INTO CENTRAL IA. BEHIND THIS FRONT...HIGH PRESSURE WAS NOSING SOUTHEAST OUT OF MANITOBA INTO THE UPPER MISSISSIPPI RIVER VALLEY REGION. OTHERWISE...SKIES WERE MOSTLY SUNNY WITH TEMPERATURES IN THE MIDDLE 40S TO MIDDLE 50S. MEANWHILE...WATER VAPOR IMAGERY WAS SHOWING A VIGOROUS TROUGH OF LOW PRESSURE MAKING ITS WAY ONTO THE WEST COAST. THIS WILL BE OUR WEATHER-MAKER FOR LATE FRIDAY AFTERNOON THROUGH SATURDAY EVENING. 04.12Z NCEP MODELS AS WELL AS THE LATEST ECMWF/GEM IN GOOD AGREEMENT WITH UPPER LEVEL/SURFACE WEATHER FEATURES. FOR TONIGHT...LOOKING FOR MOSTLY CLEAR SKIES WITH NORTHWEST WINDS DIMINISHING/BECOMING CALM OVERNIGHT AS A RIDGE OF HIGH PRESSURE SETTLES OVERHEAD. OVERNIGHT LOWS EXPECTED TO BOTTOM OUT MOSTLY IN THE 20S. HOWEVER...LOWER LYING FAVORED COLD SPOTS SUCH AS DIAMOND LAKE IN TAYLOR COUNTY WILL LIKELY DIP INTO THE TEENS. FOR FRIDAY...WILL BE WATCHING AN AREA OF LOW PRESSURE MAKE ITS WAY OUT OF THE INTERMOUNTAIN WEST INTO THE NORTHERN/CENTRAL PLAINS...WITH A WARM FRONT EXTENDING THROUGH CENTRAL IA. A FAIRLY STRONG WING OF 850-700MB ISENTROPIC LIFT/MOISTURE TRANSPORT DEVELOPS AHEAD OF THE LOW/WARM FRONT INTO THE DAKOTAS/CENTRAL MN. THIS FORCING DEVELOPS A NW-SE BAND OF RAIN WHICH WILL WORK INTO THE NORTHWEST PORTIONS OF THE FORECAST AREA BY LATE IN THE AFTERNOON. OTHERWISE...LOOK FOR INCREASING/THICKENING CLOUD COVER THROUGH THE DAY WITH HIGHS TOPPING OFF IN THE LOWER 40S ACROSS NORTH CENTRAL WI...TO THE LOWER 50S ACROSS PORTIONS OF NORTHEAST IA INTO FAR SOUTHWEST WI. PLAN ON RAIN TO SPREAD INTO THE AREA FRIDAY NIGHT AS THE LOW PUSHES TOWARD SOUTHERN MN. ACROSS CLARK AND MAINLY TAYLOR COUNTY IN NORTH CENTRAL WI...THERMAL PROFILES SUPPORT A MIX OF RAIN/SLEET/SNOW WITH 1 TO 2 INCHES OF SNOW ACCUMULATION POSSIBLE OVERNIGHT. THE HIGHEST SNOW AMOUNTS ARE EXPECTED TO OCCUR NORTH OF HIGHWAY 64 IN TAYLOR COUNTY. ALSO CANNOT RULE OUT ISOLATED POCKETS OF FREEZING RAIN TOWARD MORNING AS SURFACE TEMPERATURES LOWER TO AROUND 32 DEGREES. BELIEVE THIS WILL BE FAIRLY BRIEF THOUGH. ACROSS THE REST OF THE AREA...RAIN IS EXPECTED WITH OVERNIGHT LOWS IN THE MIDDLE 30S TO LOWER 40S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 220 PM CDT THU APR 4 2013 LOW PRESSURE WILL CONTINUE TO TRACK EAST ACROSS SOUTHERN WI SATURDAY WITH RAIN CONTINUING ACROSS MOST OF THE AREA. SOME MID-LEVEL INSTABILITY ALSO INDICATED BY NAM WITH 2-5KM MUCAPE REACHING AROUND 350J/KG FOR SOME ISOLATED THUNDER. THIS LOOKS TO BE MAINLY ALONG AND SOUTH OF I-90. OTHERWISE...A RESPECTABLE SLUG OF RAIN IN STORE FOR AREAS MAINLY ALONG/NORTH OF I-94 WITH ANOTHER 1/4 TO 1/2 INCH ON TOP OF WHAT FELL FRIDAY NIGHT. THIS WILL LIKELY CAUSE SOME HYDROLOGY ISSUES ACROSS AREAS THAT HAVE A SNOWPACK YET ACROSS CENTRAL/NORTH CENTRAL WI. MORE DETAIL IS GIVEN IN THE HYDROLOGY SECTION BELOW. LOOK FOR THE RAIN TO COME TO AN END BY SATURDAY MIDNIGHT AS THE LOW TRACK INTO THE GREAT LAKES REGION. COOLER AIR FILTERING IN ON THE BACKSIDE OF THE LOW MAKE CAUSE THE RAIN TO MIX WITH SOME SNOW BEFORE ENDING...BUT LITTLE IF ANY ACCUMULATION EXPECTED. HIGH PRESSURE BUILDS IN OVERNIGHT SATURDAY NIGHT INTO SUNDAY FOR A BRIEF DRY PERIOD. LOOK FOR LOWS SATURDAY NIGHT IN THE UPPER 20S TO THE MIDDLE 30S...AND HIGHS ON SUNDAY IN THE 40S AND LOWER 50S. GFS AND THE LATEST ECMWF/GEM BRING A WEAK MID-LEVEL TROUGH AND SURFACE LOW ACROSS THE AREA SUNDAY NIGHT INTO MONDAY FOR ANOTHER CHANCE OF PRECIPITATION. THIS LOOKS TO BE MAINLY A RAIN-MAKER... HOWEVER THERMAL PROFILES MAY BE COOL ENOUGH NORTH OF I-94 FOR A MIX OF RAIN/SNOW. LOWS SUNDAY NIGHT ARE EXPECTED TO DIP INTO THE 31-39 DEGREE RANGE WITH HIGHS ON MONDAY IN THE MIDDLE 40S TO MIDDLE 50S. FOR TUESDAY THROUGH THURSDAY...04.12Z GFS AND 04.00Z ECMWF CONTINUE TO BE AT ODDS WITH HANDLING OF JET ENERGY/UPPER LEVEL PATTERN. THE GFS IS MORE PROGRESSIVE OVERALL WITH MORE PHASING WITH THE NORTHERN STREAM. IT GENERATES STRONG CYCLOGENESIS OVER THE SOUTHERN PLAINS TUESDAY AND TAKING THE LOW THROUGH SOUTHEAST WI WEDNESDAY AND EVENTUALLY INTO EASTERN QUEBEC BY THURSDAY. MEANWHILE...THE ECMWF MAINTAINS A MORE CUTOFF SOLUTION AT FIRST OVER CO/AZ ON WED...THEN EVENTUALLY BRING THE LOW EAST/NORTHEAST INTO THE OHIO RIVER VALLEY THURSDAY. BOTH MODELS DO BRING PRECIPITATION INTO THE AREA WITH THE GFS PROVIDING MORE NORTHWARD EXTENT. MODEL CONSENSUS APPROACH YIELDS FAIRLY GOOD PRECIPITATION CHANCES THROUGH THE PERIOD. APPEARS PRECIPITATION TYPE MAY BE DIURNALLY DRIVEN WITH RAIN/SNOW MIX MONDAY/TUESDAY/WEDNESDAY NIGHT AND RAIN DURING THE DAYTIME HOURS. OTHERWISE...TEMPERATURES LOOK TO BE ON THE DOWN TREND THROUGH THE WEEK WITH HIGH GOING FROM THE MIDDLE 40S TO MIDDLE 50S ON TUESDAY...INTO THE UPPER 30S/MIDDLE 40S BY THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY) ISSUED AT 1225 PM CDT THU APR 4 2013 THE COLD FRONT HAS PUSHED THROUGH KRST AND KLSE. EXPECT A WEST TO NORTHWEST WIND BETWEEN 10 AND 18 KNOTS AT BOTH SITES THROUGH THE AFTERNOON....THEN DIMINISHING THIS EVENING AND GRADUALLY COMING AROUND THE SOUTHEAST BY FRIDAY MORNING. VFR CEILINGS WILL CLEAR EARLY THIS AFTERNOON...WITH CLEAR SKIES THEN EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD. && .HYDROLOGY... ISSUED AT 220 PM CDT THU APR 4 2013 LOOKING AT HYDROGRAPHS ACROSS THE AREA SHOWS RIVERS AND STREAMS RUNNING WITHIN BANK FLOWS WITH A FEW HIGHER THAN NORMAL GIVEN THE SNOW MELT. THE SYSTEM AFFECTING THE AREA FRIDAY NIGHT THROUGH SATURDAY HAS THE POTENTIAL TO PRODUCE 1/2 TO 1 INCH OF RAINFALL OVER PORTIONS OF THE AREA...MAINLY NORTH OF INTERSTATE 94. SOME OF THIS LIQUID MAY GO INTO SOME SNOWFALL FRIDAY NIGHT ACROSS CLARK/TAYLOR COUNTIES. HOWEVER...ANY SNOWFALL WILL CHANGE TO RAIN DURING THE DAY SATURDAY. IN ADDITION...WARMING TEMPERATURES SATURDAY WILL MELT THE FALLEN SNOW AND ALSO PRODUCE MELTING OF THE EXISTING SNOW PACK. AT THIS TIME...IT APPEARS THE HIGHEST CONCENTRATION OF RAINFALL AND LIQUID FROM SNOWMELT WILL OCCUR FROM WEST CENTRAL INTO NORTH CENTRAL WISCONSIN. THIS WILL LIKELY HAVE A SIGNIFICANT IMPACT ON RIVERS ACROSS THAT AREA SUCH AS THE BLACK...TREMPEALEAU...AND BUFFALO RIVERS. OTHER AREA RIVERS AND STREAMS WILL ALSO LIKELY BE IMPACTED BY RAINFALL AND SNOWMELT. STAY UP TO DATE ON LATER FORECASTS AND STATEMENTS CONCERNING THIS WEEKENDS WEATHER SYSTEM. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...RABERDING HYDROLOGY...DAS
Hazardous weather outlook, Apr 4, 5:19 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 519 AM CDT THU APR 4 2013 IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-061- 051200- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-VERNON-WINNESHIEK-WINONA- 519 AM CDT THU APR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY THOUGH SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... NO ACTION NECESSARY AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-WIZ017-029-032>034-051200- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA- 519 AM CDT THU APR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND WEST CENTRAL TO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STORM SYSTEM WILL MOVE INTO THE AREA FRIDAY NIGHT INTO SATURDAY WITH PRECIPITATION LIKELY STARTING OFF AS A WINTRY MIX OR ALL SNOW. SOME MINOR ACCUMULATIONS WILL OCCUR FRIDAY NIGHT BEFORE TRANSITIONING OVER TO ALL RAIN BY SATURDAY MORNING. RAINFALL AMOUNTS OF A HALF INCH TO AN INCH MAY FALL ACROSS THE REGION WHICH STILL HAS A DEEP SNOW PACK THAT HAS ANOTHER 2 TO 4 INCHES OF WATER EQUIVALENT LOCKED UP IN IT. THIS RAINFALL AND WARMER TEMPERATURES MAY LEAD TO THIS SNOW PACK MELTING AND CAUSING SOME QUICK RISES ON AREA RIVERS...PARTICULARLY ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... UPDATED SNOW WATER EQUIVALENTS AND SNOW DEPTHS WOULD BE APPRECIATED TODAY AND TOMORROW. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
Nearby
River Flood Warnings in Minnesota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.